| Model Number |
15 |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/05/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Event or Problem Description
A customer contacted stryker to report that their device would not complete its boot up cycle.As a result, defibrillation therapy may not be available, if needed.There was no patient use associated with the reported event.
Additional Manufacturer Narrative
A stryker service technician evaluated the customer's device and was unable to duplicate the reported issue.The electronic patient record was downloaded and reviewed.It was identified that the device was powered up for more than 16 hours which lead to overloaded memory and gave replace battery messages.After performing other unrelated repairs, proper device operation was observed through functional and performance testing.The device was subsequently returned to the customer for use.
Event or Problem Description